MathSciNet Relay Station
MathSciNet bibliographic data
MR2733697 65M60 (26A33 35A35 35R11 45K05)
Zhang, H.; Liu, F.; Anh, V. Galerkin finite element approximation of symmetric space-fractional partial differential equations. Appl. Math. Comput. 217 (2010), no. 6, 2534–2545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement